# SDR DALA2025021301114

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0806335) MAIN CABIN, SEAT TRACK SCALLOPS ARE GOUGED @ STA 727H +4 RBL 24. CUT OUT DAMAGED SEAT TRACK @ STA 727H+10 TO 727G+10 RBL 24 IAW B737 SRM 53-00-52-2R REPAIR 5 SECTION 46 AND B737 SRM 51-40-02. FABRICATED, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR PARTS ALL IAW B737 SRM 53-00-52-2R REPAIR 5, B737 SRM 51-40-02 & B737 SRM 51-20-01
